# SDR DXTA2025061603892

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Unknown
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG STEERING: DURING LANDING AND TAXI IN, WHEN BRAKING AIRCRAFT PULLS HARD LEFT CORRECTIVE ACTION: PERFORMED EXTENDED TAXI CHECK, NO DEFECTS NOTED. PERFORMED BRAKE BLEED OF L/H BRAKE IAW CE-680A AMM 12-10-35 NO AIR NOTED IN SYSTEM OPS CHECK GOOD
